Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Took mifeprin for abortion. Mild bleeding. Is this medication enough?

hi, i had taken a mifeprin 3 tablets
and than litl bit bleeding n pain started but after some clots n bleeding no more pain n bleeding started n after one day doctor give me another 2 tabs...than today also some bleeding got but i think its not enogh bleeding to it work slowly and sufficient for 46 days pregnency
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Mifepristone causes the abortion to happen but does not expel the abortus effectively. Misoprostol helps in contracting the uterus and expelling the products effectively. I think the dosage has been insufficient presuming that Misoprostol is the second drug that your doctor has prescribed. You may ask your doctor to give you an additional dosage if thought feasible. Take care.
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor